MathSciNet Relay Station
MathSciNet bibliographic data
MR1666866 (99k:58191) 58G30 (35J65 53C21)
Guan, Bo The Dirichlet problem for Hessian equations on Riemannian manifolds. Calc. Var. Partial Differential Equations 8 (1999), no. 1, 45–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement